We had an appointment today with the endocrinologist. They have taken bloods but in the mean time we have made our own discovery.
Probaby should explain more that he has a benign tumour on his pituitary gland. For this he takes 125 levothyroxine and 20 hydrocortisone. The tumour was a side effect of immunotherapy cancer treatment ipilumimab
He has recently been very run down and showing signs of b12 and iron deficiency. The doctors put him on ferrous sulphate which he has been taking every morning with his tablets.
It has now been discovered that the iron tablet have been stoping the absorption of his levothyroxine. That is why he has been slowly going down hill.
Luckily we have now picked up on this. Now he has adjusted the way he takes his meds we are hopefully looking forward to him getting back to normal.
The instructions on the iron tablets do not mention any reaction to levothyroxine, however the internet is quite informative about it. Should the pharmacist not have mentioned it? They provide all his meds and know his history?
Thank to everyone for all their help and support with this.
I will let you know how he is in a few weeks. Fingers crossed.